MathSciNet Relay Station
MathSciNet bibliographic data
MR1845241 11S15 (12F05 12J25)
Kedlaya, Kiran S. Power series and $p$-adic algebraic closures. J. Number Theory 89 (2001), no. 2, 324–339.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement